PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 57(71) (dedicated to Djuro Kurepa), pp. 71--80 (1995)
Edge decompositions of graphs with no large independent sets
F. Galvin, P. Komjath, A. HajnalDepartment of Mathematics, University of Kansas, Lawrence, KS 66045, USA and DIMACS Center, Rutgers University, Piscataway, NJ 08855-1179, USA and Eötvös University, Department of Computer Science Budapest, Múzeum krt 6--8, 1088 Hungary
Abstract: If the continuum hypothesis holds then every graph on $\omega_1$ with no uncountable independent sets can be edge decomposed into the disjoint union of $\aleph_1$ subgraphs with the same property. In the absence of the continuum hypothesis this may or may not be true. Extensions to other cardinals are given.
Classification (MSC2000): 03E05; 03E35, 03E50, 04A20
Full text of the article:
Electronic fulltext finalized on: 1 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts